# SDR HALA2013052300069

- Difficulty date: May 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 90,466 hours, 16,155 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77332887810
- Part serial: MJ3174
- Condition: Malfunctioned
- Location: Bleed Sys
- Part time: 5,820 hours, 923 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT AT CLIMB POWER LT DUCT PRESS AT 15 RT DUCT PRESS 40.  NO EICAS MSG ONLY PRESS DIFFERENTIAL BETWEEN SYSTEMS.  REPLACED AIR SUPPLY PRESSURE REGULATING AND SHUTOFF VALVE. (PRSOV) IAW AMM 36-11-09-002.  RAN BOTH ENGINES AT HI POWER, OPS CHECK GOOD, NO DEFECTS NOTED.  OK FOR SERVICE.
